Facebook Pixel
EmpowHER Guest

We had sex on may 24 on day 7 of her cycle and i used postinor immediately.Four days later i started started having cramps and bled for three days.I saw my period on June 16.But i started seeing milk come out of my breast .can i be pregnant? Im

By Anonymous June 22, 2015 - 6:44am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Postinor is 90-95% effective when taken within the first 24 hours so your risk is very low.

Galactorrhea is a discharge of milk-like substance from the breast that is not associated with breast-feeding after pregnancy. It is often referred to as non-puerpial (not pregnancy-related) galactorrhea. This condition mainly occurs in women. It does occur in men, but much less commonly. The milky white discharge can come from one or both breasts, and the breast may leak fluid with or without stimulation.

This kind of discharge can be due to a hormonal surge in the system which may then be connected to taking emergency contraception. It should end in a few days.

June 22, 2015 - 6:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!